The transition from deducibility in classical set theory to
Algebra i logika, Tome 30 (1991) no. 6, pp. 652-670
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1991_30_6_a2,
author = {V. A. Lyubetskii},
title = {The transition from deducibility in classical set theory to},
journal = {Algebra i logika},
pages = {652--670},
year = {1991},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1991_30_6_a2/}
}
V. A. Lyubetskii. The transition from deducibility in classical set theory to. Algebra i logika, Tome 30 (1991) no. 6, pp. 652-670. http://geodesic.mathdoc.fr/item/AL_1991_30_6_a2/